MathSciNet Relay Station
MathSciNet bibliographic data
MR1467063 11R16 (11R29 11R37)
Azizi, Abdelmalek Sur la capitulation des 2-classes d'idéaux de ${\bf Q}(\sqrt d,i)$. (French) [Capitulation of the 2-ideal classes of ${\bf Q}(\sqrt d,i)$] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 2, 127–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement